On residual finiteness of direct products of algebraic systems

Gray, R and Ruskuc, N (2009) On residual finiteness of direct products of algebraic systems. Monatshefte für Mathematik, 158 (1). pp. 63-69. ISSN 0026-9255

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics
Related URLs:
Depositing User: Deborah Clemitshaw
Date Deposited: 21 Feb 2013 22:20
Last Modified: 25 Jul 2018 04:51
URI: https://ueaeprints.uea.ac.uk/id/eprint/41520
DOI: 10.1007/s00605-008-0036-4

Actions (login required)

View Item